# SDR 2008UALA04340

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 49,319 hours, 7,255 cycles
- Engine: Pwa PW40903
- Engine time: 45,241 hours, 6,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE MOMENTARY OVERTEMP AFTER TAKEOFF.   THE ENGINE WAS SUBSEQUENTLY REMOVED FROM SERVICE AT SFO ON 8/23/08. SHOP TEARDOWN REVEALED A MISSING HPT STAGE-2 DUCT SEGMENT AT 7:00.  SEGMENT HAD METALLIC MATERIAL LODGED IN ONE OF ITS OUTER DIAMETER COOLING HOLES, INHIBITING COOLING AIR FROM ENTERING THE INTERNAL COOLING PASSAGES; SOURCE UNKNOWN.  THE OVERTEMP WAS IN AREA "B"; THIS DOES NOT REQUIRE HPT BLADE SECTIONING.
